Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Child having stomach pain. Triggers when given Benadryl, Advil. Suggestions?

My 5yr daughter has been having on-and-off stomach pains for the last 24hrs. Starts when she eats food. Pain is in the middle of her stomach. She has had bowel movement both yesterday and today though little and dry/hard. Yesterday the pain was triggered by a dose of Benedryl . Last month I noticed the same when I gave her Advil . What could be wrong?
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Neurology 's  Response
short term stomach pain could be gastritis if not accompanied with loose stools; there is no benefit of Benadryl at all in such conditions; just give rest with semisolid soft diet is all that's needed.
Answered: Fri, 6 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor